It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=pila99;4247533]satc -

I'm happy to hear you're doing well! It gives me hope!

You mentioned that your skin has finally cleared up - did you just let it run it's course, or were you taking any kind of medications to help the process? For the last few months I've been breaking out like crazy!

I had been on Ortho Tricyclen Lo for 10 years and when I went off the pill my skin actually got a lot better and I had no bad effects from going off. Then 2 years later (after being pill free for 2 years and feeling good) I decided to try Yaz, to help me with a little PMS and the 1-2 cysts that I got right before my period. After being on it for 1.5 months, I was getting scary heart palpitations and felt really anxious all of the time. It freaked me out and stopped taking it mid-pack. 2 months later I was shedding LARGE amounts of hair, my skin was breaking out with HUGE cysts and the depression/anxiety increased. It's now been 8 months since I've been off Yaz, and 6 months since the acne and hair loss began and I can't believe how much damage it has caused. Luckily the depression and anxiety are long gone and the shedding has slowed down. But the acne is still kicking my butt!!!

Just like Jana83, I've also been using natural family planning with condoms. I've also been looking into trying a diaphragm. I DEFINITELY want to stop messing around with my hormones. I'm lucky that right after stopping the pill my cycle went back to it's normal 28 day cycle.

Besides the acne and decrease in breast size, did you notice any other changes (oily skin, oily scalp, depression, etc.)?


jana83-

Did you see any bad effects from going off the pill? How long did it take for you to recover?[/QUOTE]

I don't like taking medication for acne, instead I used creams. I tried benzoyl peroxide because when I was younger, it used to clear me up. But this time when I tried it, it made my face red and itch, kinda like a rash. So my doctor perscribed me clindamycin phosphate 1% gel and.. it did clear me up a bit.. but I always seemed to get rid of one, but get another one in another place.. and when my period came, not even the phosphate gel helped.. haha but for a while that did the work and one day i got a new face cleanser. And this cleanser really cleared me up and ever since, I didn't break out! Well, I just recently started breaking out but I think it's cause of my stress level right now. I don't think there's EVER getting rid of acne completely unless by genes. Even people who went through accutane gets maybe one or two pimples here and there... And even my mother who's in her 50's gets random breakouts sometimes!

Besides acne and change in breast size, I also went through depression after getting off the pill. I was depressed all the time and cried about every little thing that happened to me.
And about oily skin or scalp.. I didn't really pay attention cause I had to deal with oily skin/scalp ever since I hit puberty. I was born with thin hair so it gets oily very fast.

I think you should try some home remedies to calm down your acne. Maybe go natural than use chemicals. (But do try the clindamycin phosphate gel!) There are many home remedies for acne on youtube (I love youtube!;)) such as asprin mask, green tea mask/face scrub.. and so much more. A lot of them use honey, yogurt, oatmeal, CIDER vinegar, sugar, lemon juice, or tea tree oil. I hope I helped:angel:!!

I'm glad you decided to go hormonal bc free! Unfortunately, I'm deciding to go BACK on it. I've been thinking about the patch or the ring cause they seem so conveniant but I gave up on the ring cause of possible yeast infections. So I'm left with the patch... but the more I research, the more bad things I find!! I read 2 deaths because of the patch before, but just yesterday someone wrote about how she got a stroke and there were 23 deaths?:confused: Scared me so much, I don't know what to do! I know myself too well to say I'll use condoms (I know I won't:mad:) and I'm not about to get pregnant!! And now I really don't know which pill to go on if I do decide to go on pills and not the patch...

Btw, it took me a VERY long time to recover as well. When I said I just started clearing up, I meant really recently= since 2 months ago!





All times are GMT -7. The time now is 01:47 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!